Patterns of interactions of a large fish–parasite network in a tropical floodplain
Article first published online: 17 FEB 2012
© 2012 The Authors. Journal of Animal Ecology © 2012 British Ecological Society
Journal of Animal Ecology
Volume 81, Issue 4, pages 905–913, July 2012
How to Cite
Lima, D. P., Giacomini, H. C., Takemoto, R. M., Agostinho, A. A. and Bini, L. M. (2012), Patterns of interactions of a large fish–parasite network in a tropical floodplain. Journal of Animal Ecology, 81: 905–913. doi: 10.1111/j.1365-2656.2012.01967.x
- Issue published online: 18 JUN 2012
- Article first published online: 17 FEB 2012
- Received 3 March 2011; accepted 15 January 2012 Handling Editor: Volker Rudolf
Data S1. Interaction matrix and species information.
Data S2. Regressions on distance matrices.
Data S3. Parasite sampling.
Data S4. Additional results.
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
|JANE_1967_sm_SuppInfDataNew.xlsx||174K||Supporting info item|
|JANE_1967_sm_SuppInfRegressions.doc||36K||Supporting info item|
|JANE_1967_sm_SuppInfParasiteSampling.doc||34K||Supporting info item|
|JANE_1967_sm_SuppInfAddResults.doc||203K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.